# SDR SWAA2019021529636

- Difficulty date: February 5, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT ESCAPE STRAP HOOK AND LOOK DISBONDED.  INSTALLED HOOK AND LOOP IAW AMM.
